# SDR MASA20211111555

- Difficulty date: November 11, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: SH690313511
- Part serial: NA
- Condition: None
- Location: Fs437-Fs469
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN PANEL WAS FOUND WITH DAMAGE BETWEEN FS437.00-FS469.00 AND STGR23R-STGR25R, DAMAGE CONSISTS IN EIGHT NICKS THAT WERE BLENDED OUT. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-21-01, FIGURE 53-21-01-991-807, ITEM 1, EA 81-2021-088.
